# SDR Q2SA20170812384

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 47,546 hours, 38,979 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OPS CHECK OF INTERIOR EMERGENCY LIGHTS, FOUND L1 INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED BATTERY, EMERGENCY POWER SUPPLY, OPS CHECKED GOOD IAW AMM 33-51-51.  AIRCRAFT GROUNDED.
